Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The basis theorem for vector spaces over rings


Author: C. J. Everett
Journal: Bull. Amer. Math. Soc. 51 (1945), 531-532
DOI: https://doi.org/10.1090/S0002-9904-1945-08384-0
MathSciNet review: 0012268
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Inverses and zero-divisors, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 630-638. MR 6997
  • 2. C. J. Everett, Vector spaces over rings, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 312-316. MR 6147
  • 3. B. L. van der Waerden, Moderne Algebra, vol. 2, 1st ed., Berlin, 1931.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08384-0

American Mathematical Society